# SDR CALA2023101703096

- Difficulty date: October 14, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 72,340 hours, 29,117 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Part number: UNKNOWN
- Part serial: NA
- Condition: Leaking
- Location: Hydraulic Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

Y RSVR LO LVL DISPLAYED ON UPPER ECAM SCREEN. - HYD UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. FOUND #2 ENGINE LOW PRESSURE HYD SWITCH LEAKING AT O RING CORRECTION AMM FOR THE YELLOW LOW PRESSURE SWITCH USED, AMM 29-13-17-400-010-A. REMOVED AND REPLACED ENGINE 2 HYDRAULIC PUMP LOW PRESSURE SWITCH AND O RING REF AMM 29-11-17-400-010-A. OPERATIONAL TEST GOOD AT THIS TIME. NO LEAKS NOTED. RAN ENGINE #2 AND VERIFIED THAT THERE WAS NO ADDITIONAL LEAKS FOUND.
